# SDR DXTA2023050585370

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N163QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9557
- Aircraft time: 4,257 hours, 1,621 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: GW41210503
- Part serial: S0000TPF8
- Condition: Defective
- Location: Zone 700
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG LANDING GEAR RETRACTION: UPON DEPARTURE, NOSE LANDING GEAR DID NOT RETRACT. APPROPRIATE CHECKLIST APPLIES AND GEAR EXTENTION WAS NORMAL. // SIGNOFF// GAINED ACCESS TO AIRCRAFT AND INTEROGATED OMS. DOWNLOADED LRU NVM AND ALL FAULTS. SENT TO BOMBARDIER --FOR REVIEW. PULLED APPROPRIATE CIRCUIT BREAKERS AND JACKED AIRCRAFT WITH REF TO GL6000 MM 07-10-01. 
PERFORMED LANDING GEAR EXTENSIONA AND RETRACTION OPS CHECK MULTIPLE TIMES WITH REF TO AMM 32-30-00. OPS CHECK GOOD. INSPECTED NOSE LANDING GEAR FOR OBVIOUS DAMAGE OF DEFECTS. NO FAULTS FOUND. INSPECTED #2 LANDING GEAR SELECTOR VALVE FOR LEAKS OR DAMAGE SINCE IT WAS RECENTLY REPLACED, NO FAULTS FOUND. BLED #2 AND #3 HYDRAULIC SYSTEM AS PRECAUTION WITH REF TO AMM 29-10-00. NO DEFECTS NOTED. PERFORMED NOSE STEERING INSPECTION AND TEST WITH REF TO AMM 32-51-00, NO FAULTS FOUND. INFORMED MCC. AS PER MCC, THEY SUGGEST REPLACING NOSE GEAR ACTUATOR. PART ON ORDER. PREPPED AIRCRAFT FOR JACKING AND PULLED ALL ASSOCIATED CBS PER GL6000 AMM 07-10-01, JACKED AIRCRAFT, OPENED GEAR DOOR AND PREPPED FOR NOSE GEAR RETRACTION ACTUATOR R/R, ACCOMPLISHED UP TO GL6000 AMM 32-33-01 PARAGRAPH 1.D.3 INSPECTED AREA ~ PAPERWORK ON THE REPLACEMENT NLG ACTUATOR. OK TO REMOVE THE NLG ACTUATOR. REMOVED THE NLG ACTUATOR IAW GL6000 AMM 32-33-01. NEED OKTO INSTALL. TECH VERIFIED THE P/N AND SERIAL ~BER ON THE REPLACEMENT PART, OK TO INSTALL THE REPAIRED NLG RETRACT ACTUATOR. INSTALLED THE REPAIRED NLG RETRACT ACTUATOR IAW &00 AMM 32·33·01-400-801, BLEEDING OF SYSTEM 3 AND OPERATIONAL TEST IS REQUIRED. PERFORMED SATISFACTORY BLEEDING PROCEDURE AND OPERATIONAL TEST OF THE EXTENSION AND RETRACTION SYSTEM IAW GL6000 AMM 32-30-00-710-801. RIGGING WAS NOT AFFECTED. DOWNJACKED THE AIRCRAFT AND SERVICED THE HYDRAULIC SYSTEM IAW GL6000 AMM 29·10-00. ALL CBS PREVIOUSLY LOCKED AND DISTURBED ARE NOW RESET TO ORIGINAL CONDITION.
